# SDR VNAA202303291111

- Difficulty date: March 27, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N577NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15380
- Aircraft time: 17,162 hours, 15,334 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Valve
- Part number: 4123T71P04
- Part serial: PFBBAH58
- Condition: Unserviceable
- Location: 400
- Part time: 17,163 hours, 15,369 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L ENG SURGE CLOSED CAUTION MSG & L FADEC FAULT STATUS MSG IN FLIGHT / INSTALLED NEW LH ENG OBV IAW CRJ900 AMM 75-31-01-400-801. OPS CHECK/LEAK CHECK GOOD. IDLE SPEED CHECK GOOD IAW CRJ900 AMM 71-00-00-720-801. NO SURGING.
